EconPapers    
Economics at your fingertips  
 

Continuous g-Frame in Hilbert -Modules

Mehdi Rashidi Kouchi and Akbar Nazari

Abstract and Applied Analysis, 2011, vol. 2011, 1-20

Abstract:

We give a generalization of g-frame in Hilbert -modules that was introduced by Khosravies then investigated some properties of it by Xiao and Zeng. This generalization is a natural generalization of continuous and discrete g-frames and frame in Hilbert space too. We characterize continuous g-frame g-Riesz in Hilbert -modules and give some equality and inequality of these frames.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/361595.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/361595.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:361595

DOI: 10.1155/2011/361595

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:361595